# SDR DALA2022053103776

- Difficulty date: May 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 54,548 hours, 28,457 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 - O2 MASK DOWN RIGHT AFT LAV. CORRECTIVE ACTION: RESECURED O2 MASK PER A319 AMM 35-20.(7449592)
